바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

Application of New Contractive Condition in Integral Equation

한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2024, v.31 no.1, pp.83-102
https://doi.org/10.7468/jksmeb.2024.31.1.83
Amrish Handa (Govt. P. G. Arts and Science College)
Dinesh Verma (Govt. Madhav Science College Ujjain)

Abstract

In this paper, first we establish a unique common fixed point theorem satisfying new contractive condition on partially ordered non-Archimedean fuzzy metric spaces and give an example to support our result. By using the result established in the first section of the manuscript, we formulate a unique common coupled fixed point theorem and also give an example to validate our result. In the end, we study the existence of solution of integral equation to verify our hypothesis. These results generalize, improve and fuzzify several well-known results in the existing literature.

keywords
fixed point, coincidence point, new contractive condition, non-Archimedean fuzzy metric space, integral equation.

한국수학교육학회지시리즈B:순수및응용수학